MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG UNIII AXS SCREWS, SELF-DRILLING, 1.5X4MM, 5/P; IMPLANT

STRYKER LEIBINGER FREIBURG UNIII AXS SCREWS, SELF-DRILLING, 1.5X4MM, 5/P; IMPLANT
Catalog Number 56-15934
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that there was a revision surgery performed to remove a broken drill bit from the patient.No other information is known at this time.

Brand Name
UNIII AXS SCREWS, SELF-DRILLING, 1.5X4MM, 5/P
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key12333121
Report Number0008010177-2021-00041
Device Sequence Number2754360
Product Code HBW
UDI-Device Identifier37613327090735
UDI-Public37613327090735
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number56-15934
Device Lot Number1957935
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;